Open Access
Translator Disclaimer
March, 1978 Asymptotic Behavior of Bayes Procedures for Testing Simple Hypotheses in Multiparameter Exponential Families
B. R. Johnson, D. R. Traux
Ann. Statist. 6(2): 346-361 (March, 1978). DOI: 10.1214/aos/1176344129

Abstract

The asymptotic form of the Bayes acceptance region is derived for testing simple null-hypotheses in multiparameter exponential families. This result suggests a reasonable definition for tests which might be called "almost-Bayes". The rate at which the risk of the Bayes test converges to zero is obtained, showing the nature of its dependence on the prior distribution and providing a basis for comparison of almost-Bayes procedures. Concluding remarks contain a brief discussion of some asymptotic consequences of poor prior guessing.

Citation

Download Citation

B. R. Johnson. D. R. Traux. "Asymptotic Behavior of Bayes Procedures for Testing Simple Hypotheses in Multiparameter Exponential Families." Ann. Statist. 6 (2) 346 - 361, March, 1978. https://doi.org/10.1214/aos/1176344129

Information

Published: March, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0385.62022
MathSciNet: MR478450
Digital Object Identifier: 10.1214/aos/1176344129

Subjects:
Primary: 62F05
Secondary: 62F15

Keywords: asymptotics , Bayesian inference , Hypothesis testing , multiparameter exponential families

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.6 • No. 2 • March, 1978
Back to Top